# SDR 2007UALA01412

- Difficulty date: May 5, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 38,601 hours, 4,721 cycles
- Engine: Pwa PW4056
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Link
- Condition: Corroded
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - DIAGONAL SIDE BRACE LINK OF NR 4 PYLON INBOARD AFT (ECCENTRIC BUSHING AROUND AREA).  [SUP 06-01-07]  REPLACED DSB LINK OF PYLON NR 4 INBOARD AFT AT DSB. A/C RETURNED TO SERVICE.
